# SDR AALA202510292558

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 43,239 hours, 17,802 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE LIGHT ON CIDS PANEL SCREEN STAYS ON AFTER THE R1 DOOR IS ARMED. MAINTENANCE SERVICED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
